A Remark on "existence and Uniqueness for a Neutral Differential Problem With Unbounded Delay Via Fixed Point Results F-Metric Spaces"
No Thumbnail Available
Date
2019
Journal Title
Journal ISSN
Volume Title
Publisher
Springer-verlag Italia Srl
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Very recently, Hussain and Kanwal (Trans A Razmadze Math Inst 172(3): 481-490, 2018) proved some (coupled) fixed point results in this setting for a -.-contractive mappings on the setting of F-metric spaces that was initiated by Jleli and Samet (Fixed Point Theory Appl 2018: 128, 2018). In this note, we underline that the proof of Hussain and Kanwal (Trans A Razmadze Math Inst 172(3): 481-490, 2018) has a gap. We provide two examples to illustrate our observation. We also correct the proof and improved the result by replacing a-admissibility by orbital a-admissibility.
Description
Mitrović, Zoran/0000-0001-9993-9082; Aydi, Hassen/0000-0003-4606-7211; KARAPINAR, ERDAL/0000-0002-6798-3254;
Keywords
alpha-Admissible mappings, Orbital-alpha-admissible mappings, F-metric space, Fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
Volume
113
Issue
4
Start Page
3197
End Page
3206